# SDR AUS20030971

- Difficulty date: August 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 572700219
- Condition: Cracked
- Location: Hyd System
- Part time: 15,473 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC LINE LOCATED IN LT WING ADJACENT TO RESERVOIR CRACKED AND LEAKING.
